Monday, June 16, 2008

Rest in peace, Manon Jones

Another young woman dies after taking the "abortion pill." Her mother describes the aftermath of Manon ingesting the mifepristrone "“She was scared and I tried to reassure her. It was a very emotional experience for us both to witness her pass her baby and my grandchild into the bedpan," she said."

Notice, her mother said BABY. Not product of conception, not clump of cells, not fetus...BABY!

For those of you who do not know, RU 486 is a horrible medication that women use to abort their children. The sad part is that this is the 14th death worldwide from the RU 486, although you will not read this in the secular press. . .for they continue to say that this death drug is not a big deal. It most definitely is a big deal and it is deadly.

Rest in peace, Manon - I am so sorry you died.

2 comments:

Laura said...

"she was scared and I tried to reassure her." What a great tragedy she didn't tell her, "Then don't take it - !"

My prayers, Manon.

chimakuni said...

Yes, Laura - I am sure that her mother now wishes she could have supported her daughter in a far different way.

The saddest part of this tragedy is that the backlash was from the father of the baby's religious beliefs - he was a Muslim and it would not have fit into the framework of that religion. Muslims are against abortions...does that mean that they do not have them? No - but it does mean that according to Islamic beliefs, abortion is wrong.

Many parents are the movers behind the death of their grandchildren...they truly believe that it will solve a temporary issue.

Blessings -